# SDR SWAA2014020524876

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,106 hours, 44,822 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GND SPOILER INBD ACTUATOR FWD WING SUPPORT FITTING CRACKED AT WBL 119.25.  R & R FITTING IAW SRM & DRAWING.
